# SDR ASOA2016051614863

- Difficulty date: May 16, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 34,267 hours, 31,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCREW HOLES CORRODED ON CARGO TRACK BS 559+80 - 559+112 RBL9.   REMOVED CORROSION IAW SRM 51-21-06.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, FIG 101.  REMOVED AND REPLACED THE CARGO TRACK IAW AMM 53-01-11.
